SIGN UP

One For Sqad

Avatar Image
DTCwordfan | 11:59 Tue 23rd Mar 2021 | Body & Soul
7 Answers
There's a medical term for when one's muscles go weak and soft temporarily so, such as in reaction to a medication. I believe that it's not 'atrophyism' as, to me, that implies wastage and long-term loss of muscle strength. I'm writing something and the proper term would help describe the condition.....

Thanks in advance to Sqad or anyone else who would know the term.....

Answers

1 to 7 of 7rss feed

Best Answer

No best answer has yet been selected by DTCwordfan. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
Atrophysm relates to wasting and hardly appropriate for your example.
The nearest term that comes to mind is myasthenia or myasthenia.
LOL...or myasthenic
Question Author
thanks - that's it!

My best, DTC
I bow to the learned Sqad over this, but I just wonder from the OP's first sentence if rhabdomyolosis might fit the bill. Its bandied about a great deal nowadays in the context of statin side-effects so would indeed be a "reaction to a medication".

I think a little more information would help here.
prof....rabdomyolysis is permanent, irreversible and the OPer describes a " temporary" condition of the muscles.
not sure but thanks for sharing.
Question Author
thanks all, Sqad has the word I needed, the emphasis temporary.....back to the writing!

1 to 7 of 7rss feed

Do you know the answer?

One For Sqad

Answer Question >>